# SDR UALA2011021400782

- Difficulty date: February 14, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,216 hours, 8,442 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00339
- Part serial: T65426
- Condition: Stuck
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU VALVE STUCK IN OPEN POSITION.  DEACTIVATED APU FUEL SHUTOFF VALVE IN THE CLOSED POSITION.  DF-38 IS IN CONJUNCTION WITH THIS DEFERRAL. REPLACED APU FUEL SHUTOFF ACTUATOR. OP CHECKED NORMAL.
